# SDR CA060207003

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Target
- Part number: 46503105
- Condition: Missing
- Location: Mlg Uplock Assy
- Part time: 345 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER THE LANDING GEAR SELECTED TO UP DURING CLIMB, THE LT DOOR AMBER INDICATION REMAINED ON AS WELL AS THE LT MLG RED INDICATOR REMAINED ON.  CREW RETURNED TO BASE.  MAINTENANCE FOUND:  LT UP-LOCK SENSOR INDUCTANCE REPORTED TO BE OUT OF LIMITS. THE LOW INDUCTANCE FOR THE UP-LOCK SENSOR HAS BEEN TRACED TO A MISSING TARGET ON THE UP-LOCK. MLG UPLOCK ASSY TO BE REPLACED. (TCNR 20060207003)
